| Model Number |
DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a failure during surgery.No further information received.Update dw 30-jul-2024: it was reported that during a foot arthroscopy the feeder broke off.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new devices with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-8990st-2-1 serial/batch (b)(6) was received for evaluation.Functional testing was not performed due to damage to the device.Visual inspection revealed that the inserter shaft tip was bent, and the notch broken off.The anchor system sutures show frayed.The most likely cause(s) of the reported failure are user error, such as improper bone preparation, misaligned insertion, and/or prying/levering the device during insertion.